# SDR AALA202112067660

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A300*
- Aircraft serial: 4847
- Aircraft time: 33,108 hours, 12,625 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR ARMING HANDLE LOOSE. RE-SECURED DOOR 3R ARMING LEVER PER GENERAL MAINTENANCE STANDARD PRACTICE. LEVER IS SECURED.
